# SDR SWIA2020090952393

- Difficulty date: July 25, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM TOP CAP IS CORRODED FROM FS 409+5 TO FS 409+118.  C-CHECK RO 9/5/2020.  PERFORMED A MAJOR REPAIR BY REPLACING FLOOR BEAM CAP AT LBL 9 BETWEEN FS 409+5 AND FS 409 +118, IAW MHIRJ REO AND CRJ 200 SRM.  SKYWEST TASK IS COMPLETE, FORM M-337 IS ATTACHED.  NO WEIGHT CHANGE NOTED.
